Journal of Applied Mathematics and Physics

Vol.2 No.5(2014), Paper ID 45303, 13 pages

DOI:10.4236/jamp.2014.25022

 

The Asymptotic Eigenvalues of First-Order Spectral Differentiation Matrices

 

Jue Wang, Fabian Waleffe

 

Department of Mathematics, Union College, Schenectady, USA
Department of Mathematics, University of Wisconsin-Madison, Madison, USA

 

Copyright © 2014 Jue Wang, Fabian Waleffe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, J. and Waleffe, F. (2014) The Asymptotic Eigenvalues of First-Order Spectral Differentiation Matrices. Journal of Applied Mathematics and Physics, 2, 176-188. doi: 10.4236/jamp.2014.25022.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.